# SDR 97ZZZX5123

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7518M
- Make and model: Cessna 175
- Aircraft serial: 55818
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 05131329
- Condition: Cracked
- Location: Eng Mt Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR ENGINE MOUNT BRACKETS ON THE FORWARD END OF THE ENGINE MOUNT STRINGERS WERE CRACKED AND HOLE AREA BENT OUT.  THIS AREA BULGED OUT AROUND BOLT HOLE.  AIRCRAFT HAS LYCOMING 180 HP MOD.
